Towards invariant face recognition

Kouzani, A. Z., He, F. and Sammut, K. 2000, Towards invariant face recognition, Information sciences, vol. 123, no. 1-2, pp. 75-101, doi: 10.1016/S0020-0255(99)00111-5.

Attached Files
Name Description MIMEType Size Downloads

Title Towards invariant face recognition
Author(s) Kouzani, A. Z.ORCID iD for Kouzani, A. Z.
He, F.
Sammut, K.
Journal name Information sciences
Volume number 123
Issue number 1-2
Start page 75
End page 101
Total pages 27
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2000-03-01
ISSN 0020-0255
Keyword(s) Face recognition
Illumination compensation
Pose compensation
Language eng
DOI 10.1016/S0020-0255(99)00111-5
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Elsevier Science Inc.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 26 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 177 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Jul 2017, 10:43:19 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact